MathSciNet Relay Station
MathSciNet bibliographic data
MR1347312 55N22 (55T15 57R90)
Vershinin, Vladimir V.; Anisimov, Aleksandr L. A series of elements of order $4$ in the symplectic cobordism ring. Canad. Math. Bull. 38 (1995), no. 3, 373–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement